# SDR DALA1035109853

- Difficulty date: December 7, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5260 · Entrance Stairs
- Part: Hinge
- Condition: Corroded
- Location: Airstair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND FWD AIRSTAIR DOOR HINGE AND ATTACH FASTENERS CORRODED. CORROSION WAS REMOVED IAW SRM 51-10-3.  ORIG MAT .071 IAW SRM 53-33-0.  REMOVED .026 REMAINING .045 OUT OF LIMITS IAW SRM 53-01, FIG 1.  RECEIVED AIRSTAIR DOOR ON FORM 8130-3 TRACKING NR 8412995.
